# SDR GTIA2019021523154

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 24,851 hours, 11,186 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECENDING THROUGH 4000FT FA REPORTED DIRTY SOCK SMELL. PACK 2 ISOLATED SMELL DISIPATED ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED PACK #2 BURN OUT AND INSPECTION FOR LEAKS IN APU COMPARTMENT IAW AMM 21-00-00-615-002-A. NO LEAKS NOTED OR SMELL NOTED AT THIS TIME. THIS CLEARS DMI# 243378601 PLACARD REMOVED. MOC NOTIFIED.
